# SDR SWIA972315

- Difficulty date: February 1, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,109 hours, 37,221 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Wire
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLAP RETRACTION ON GROUND, GOT FLAP CONTROL FAULT AND ADVANCED SWS WITH INBOARD PAIR NOT MOVING.  CLEARED ONLY AFTER RESET.  REPLACED CHAFED WIRE AT LEFT INBOARD FLAP ACTUATOR CANNON PLUG.  REPLACED RIGHT INBOARD FLAP  ACTUATOR CANNON PLUG AND REPLACED  SHIELDED WIRE FROM RIGHT INBOARD FLAP ACTUATOR TO OVERWING FUSELAGE CONNECTOR.  GROUND CHECK NORMAL FLAP OPERATION.
